# SDR SWIA2025070300002

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C11
- Aircraft serial: 10143
- Aircraft time: 43,775 hours, 34,230 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Sensor
- Part number: 3A2237B
- Condition: Faulted
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELEVATOR SPLIT CAUTION MESSAGE AND CAS MISCOMP STATUS MESSAGE ILLUMINATED DURING CLIMB OUT AT ABOUT 4000 FT.  (FLIGHT 4290 - FILED CLOSED)TROUBLESHOT ELEVATOR SPLIT CAUTION AND CAS MISCOMP STATUS IN REFERENCE TO FIM 27-31-00 AND 31-41-00. NO VISIBLE ELEVATOR SPLIT OBSERVED. FOUND DIFFERENCE FOR ELEVATOR POSITION BETWEEN DCU 1 AND DCU 2. SWAPPED DCU 1 AND DCU 2 IN REFERENCE TO AMM 31-41-04, FAULT DID NOT FOLLOW. REINSTALLED DCU'S INTO THEIR ORIGINAL POSITIONS. REMOVED AND REPLACED RH ELEVATOR POSITION TRANSMITTER IN REFERENCE TO AMM 27-34-10, OPS CHECK GOOD AND FAULT CLEARED.   PLEASE REFERENCE AML 1645474  PLEASE REFERENCE AML 1645475
